# SDR CA141114012

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Condition: Delaminated
- Location: M/R Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR YOKE ASSY HAS DELAMINATION IN ONE SIDE, 12" LONG, AND 3" WIDE, CENTERED ON THE CENTERLINE, 6" IN EACH DIRECTION.  CONFIRMED BY TAP TEST AND BY EDDY CURRENT.
